# SDR TWRA96142

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2530 · Buffet/Galleys
- Part: Trash Can
- Condition: Fire
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT FIRED L-5 HALON FIRE EXTINGUISHER INTO THE AFT DRY GALLEY TRASH RECEPTACLE DUE TO AN APPARENT FIRE.  IT IS BELIEVED TO BE CAUSED BY A PASSENGER'S CIGARETTE.  INSPECTED AREA, FOUND NO DAMAGE.  REPLACED FIRE EXTINGUISHER BOTTLE.  AIRCRAFT CONTINUED FOR SERVICE.  (X)
